数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

view all items

(Results 1-20 of 3478)
Help
Items/Page:    Sort:
Optimized Periodical Charging in Large-Scale Deployed WSNs [会议论文]
IEEE Global Communications Conference (GLOBECOM), San Diego, CA, DEC 06-10, 2015
Qin, ZQ;  Lu, BX;  Zhou, CT;  Wang, L;  Zhu, M;  Shu, L;  Zhu, XJ
View/Download:31/0
 
Fuji Zhang's Work in Mathematical Chemistry [期刊论文]
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 2016, 卷号: 76, 期号: 3, 页码: 535-566
Chen, ZB;  Guo, XF;  Jin, XA;  Li, XL;  Zhang, HP
View/Download:31/0
 
Unilateral Global Bifurcation, Half-Linear Eigenvalues and Constant Sign Solutions for a Fractional Laplace Problem [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017-1, 卷号: 27, 期号: 1-1
Yang, BX;  Sun, HR;  Feng, ZS
View/Download:25/0
 
Spatiotemporal Patterns Induced by Cross-Diffusion in a Three-Species Food Chain Model [期刊论文]
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, 2017-1, 卷号: 27, 期号: 1-1
Ma, ZP;  Li, WT;  Wang, YX
View/Download:20/0
 
The finite basis property of a certain semigroup of upper triangular matrices over a field [期刊论文]
JOURNAL OF ALGEBRA AND ITS APPLICATIONS, 2016-11, 卷号: 15, 期号: 1-9
Chen, YZ;  Hu, X;  Luo, YF
View/Download:20/0
 
TRAVELING WAVES OF A REACTION-DIFFUSION SIRQ EPIDEMIC MODEL WITH RELAPSE [期刊论文]
JOURNAL OF APPLIED ANALYSIS AND COMPUTATION, 2017-2, 卷号: 7, 期号: 1-1, 页码: 147-171
Zhu, CC;  Li, WT;  Yang, FY
View/Download:30/0
 
Positive solutions for a nonlocal problem with a convection term and small perturbations [期刊论文]
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017-2, 卷号: 40, 期号: 1-3, 页码: 720-728
Liu, JY;  Wang, L;  Zhao, PH
View/Download:18/0
 
Dynamics of a time-periodic and delayed reaction-diffusion model with a quiescent stage [期刊论文]
ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2016, 期号: 2-16
Wang, SM;  Zhang, L
View/Download:19/0
 
Multiplicative Perturbation Bounds of the Group Inverse and Oblique Projection [期刊论文]
FILOMAT, 2016, 卷号: 30, 期号: 1-12, 页码: 3171-3175
Meng, LS;  Zheng, B
View/Download:23/0
 
Forcing and Anti-Forcing Numbers of (3,6)-Fullerenes [期刊论文]
MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY, 2016, 卷号: 76, 期号: 1-3, 页码: 597-614
Shi, LJ;  Zhang, HP
View/Download:19/0
 
Weakly torsion free S-posets [期刊论文]
COMMUNICATIONS IN ALGEBRA, 2017, 卷号: 45, 期号: 1-8, 页码: 3340-3352
Liang, XL;  Laan, V;  Luo, YF;  Khosravi, R
View/Download:3/0
 
On certain order-preserving transformation semigroups [期刊论文]
COMMUNICATIONS IN ALGEBRA, 2017, 卷号: 45, 期号: 1-7, 页码: 2980-2995
Zhang, J;  Luo, YF
View/Download:4/0
 
Interlacing of Hurwitz series [期刊论文]
COMMUNICATIONS IN ALGEBRA, 2017, 卷号: 45, 期号: 1-5, 页码: 2163-2185
Gao, X;  Keigher, WF
View/Download:4/0
 
Irreducible weight modules for the Virasoro-like algebra and its q-analog [期刊论文]
COMMUNICATIONS IN ALGEBRA, 2017, 卷号: 45, 期号: 1-2, 页码: 666-676
Guo, XQ;  Liu, XW;  Wei, Z
View/Download:4/0
 
Reliability of stress-strength model for exponentiated Pareto distributions [期刊论文]
JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, 2017-3, 卷号: 87, 期号: 1-4, 页码: 791-805
Chen, JY;  Cheng, CH
View/Download:10/0
 
On extreme order statistics from heterogeneous Weibull variables [期刊论文]
STATISTICS, 2016-12, 卷号: 50, 期号: 1-6, 页码: 1376-1386
Zhao, P;  Zhang, YY;  Qiao, JF
View/Download:3/0
 
A New Modified Barzilai-Borwein Gradient Method for the Quadratic Minimization Problem [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017-1, 卷号: 172, 期号: 1-1, 页码: 179-186
Zheng, YT;  Zheng, B
View/Download:2/0
 
Cellularity of Some Semigroup Algebras [期刊论文]
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2017-1, 卷号: 40, 期号: 1-1, 页码: 215-235
Ji, YD;  Luo, YF
View/Download:2/0
 
On the skewness of order statistics in multiple-outlier PHR models [期刊论文]
METRIKA, 2016-10, 卷号: 79, 期号: 1-7, 页码: 817-836
Amini-Seresht, E;  Qiao, JF;  Zhang, YY;  Zhao, P
View/Download:3/0
 
A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3 [期刊论文]
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016-10, 卷号: 32, 期号: 1-4, 页码: 883-890
Liu, SY;  Zhang, HP;  Lu, HL;  Lin, YQ
View/Download:2/0
 

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace